Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A fundamental solution for a subelliptic operator
HTML articles powered by AMS MathViewer

by G. B. Folland PDF
Bull. Amer. Math. Soc. 79 (1973), 373-376
  • G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Annals of Mathematics Studies, No. 75, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. MR 0461588
  • J. J. Kohn, Pseudo-differential operators and non-elliptic problems, Pseudo-Diff. Operators (C.I.M.E., Stresa, 1968) Edizioni Cremonese, Rome, 1969, pp. 157–165. MR 0259334
  • J. J. Kohn and L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443–492. MR 181815, DOI 10.1002/cpa.3160180305
  • Hans Lewy, An example of a smooth linear partial differential equation without solution, Ann. of Math. (2) 66 (1957), 155–158. MR 88629, DOI 10.2307/1970121
  • E. V. Radkevič, Hypoelliptic operators with multiple characteristics, Mat. Sb. (N.S.) 79 (121) (1969), 193–216 (Russian). MR 0261144
  • E. M. Stein, Some problems in harmonic analysis suggested by symmetric spaces and semi-simple groups, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 173–189. MR 0578903
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 79 (1973), 373-376
  • MSC (1970): Primary 35C05, 35H05, 43A80; Secondary 35B45, 44A25
  • DOI:
  • MathSciNet review: 0315267